Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach problems, gastritis, swallowing difficulty, blood in urine, burning sensation during urination, spotting. Taking Nexium. Reason?

ive been having stomach problems- gastritis and something else. im on nexium to control acid. its dificult to swallow . not eating, just in general. this morning i had a little blood in my urine and it burns a bit to urinate. tried again a few minutes ago, have spotting in my underwear, and a few drops of red at the end of my stream. just the last few drops, after ive urinated. could the two be related? my gastro doctor doesnt know why my stomach is so sensitive all of a sudden, but prescribes nexium. bacon is the worst. coffee is the second worst. i wont risk eating bacon again, but i try coffee every once in a while. ive been on nexium for 6 months now- id rather fix whatever is wrong than continue taking nexium. i was also getting dizzy when i stood up, so i cut the medication in half- i went from twice a day to once a day. was also taking carafete 4x a day. beer makes my stomach lining feel like its on fire for a while. so now the blood in my urine. could a bladder infection be causing my stomach troubles as well as the blood?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Have you undergone endoscopy and ultrasound imaging for urinary tract system?
Your problem is more favorable to renal stones as suggested by blood in urine and abdominal pain.
There may be possibility of gastric problem persisting with renal stones.
Exact picture is cleared by ultrasound imaging and endoscopy.
You should consult with physician/ gastro-physician.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor